Steady plane flow of ice sheets over large-slope topography

Morland, L. W. and Draghicescu, A. (1998) Steady plane flow of ice sheets over large-slope topography. Environmetrics, 9 (4). pp. 459-492. ISSN 1180-4009

Full text not available from this repository. (Request a copy)
Item Type: Article
Faculty \ School: Faculty of Science > School of Mathematics
Depositing User: Pure Connector
Date Deposited: 17 Mar 2015 16:18
Last Modified: 25 Jul 2018 10:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/52718
DOI: 10.1002/(SICI)1099-095X(199807/08)9:4<>1.0.CO;2-K

Actions (login required)

View Item